# SDR ASAA2019102843128

- Difficulty date: October 24, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 23,809 hours, 7,705 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: L1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR IS HARD TO OPEN. GROUNDED - YES. FOLLOWING B737-900 FIM 52-10-00-810-807 PERFORMED FWD ENTRY DOOR INSPECTION, NO DEFECTS NOTED. PERFORMED FWD ENTRY DOOR SYSTEM TEST, TORQUES ARE WITHIN B737-900 AMM 52-11-00 LIMITS. CLEANED AND LUBRICATED UPPER AND LOWER GUIDE PLATE TRACKS REF AMM 12-25-11. FWD ENTRY DOOR OPERATES NORMALLY.
